# SDR AALA2019100979021

- Difficulty date: October 6, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 59,507 hours, 24,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228144
- Part serial: 62281407775
- Condition: Unreliable
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF GOT MASTER CAUTION AIR CONDITIONING AND PACK LIGHT, REJECTED TAKE OFF AT 40 KNOTS DUE TO RIGHT PACK LIGHT. MAINTENANCE ACCOMPLISHED FIM 21-62-00-810-801 ON BOTH CONTROLLERS. REMOVED AND REPLACED R/H PACK CONTROLLER IAW AMM 21-20-00. OPS CHECK GOOD.
